# SDR SWAA2024070810379

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 54,791 hours, 32,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ESCAPE SLIDE EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED M1673 BATTERY PACK AND POWER SUPPLY IN REFERENCE TO AMM 33-51-06 AND WDM 33-51-14. OPS CHECK GOOD.
